# SDR YENA2022122301291

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N3077J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55124
- Aircraft time: 3,544 hours, 1,311 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#178, LAS-BOS.  REF ITEM 1 ODOR EVENT COMING NEAR FLOOR ROW 15.  PERFORMED CABIN ODOR INSPECTION IAW BD-500-A-J21-22-00-00AAA-423A-A. NO SMELL OR DEFECT NOTED. A/C OK FOR SERVICE.
